# SDR ASAA9980329

- Difficulty date: December 17, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Row 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTS AT ROW 20 WERE FOUND INOPERATIVE.  SECURED LOOSE CONNECTOR IN FLOOR TRACK AND OPERATED NORMALLY.  (M)
